MrsKitten9796

188d

Hey, everyone! I'm new, and was hoping that someone has figured out how to cope with the mess in their head. So, general advice would be welcome for coping with these issues.

Lithium

View all
  • Achey_girl

    188d

    If you’re talking about intrusive thoughts I get you. Medication has made them so much quieter which is nice. You have to remember that they are separate from you. They are not your thoughts and they are not you. Addressing them out loud helps me a lot because it makes me realize how crazy and untrue the thoughts are. Hang in there I’m sure you’re doing great!

  • klazikel

    188d

    Hi, nice to meet you! I've been going to individual and group counseling for decades as well as working on finding a good med regimen. I've been fairly stable on vraylar for a couple of years now after almost a decade on Lithium and other meds. If you'd like to talk about anything I'd be happy to chat.😁

    • MrsKitten9796

      188d

      I JUST discovered vraylar, and I'm in love. Lol.

      • klazikel

        188d

        yep, I've been dealing with the pandemic and some personal issues remarkably well in the past couple of years. Side effects are almost a non issue. I had to switch med providers 6 months ago, but kept my same med regimen cause it's working. I've also got this wellbutrin/naltrexone cocktail that is an appetite suppressant without being a stimulant. I've slowly and steadily lost over 40 lbs. It's nice to have the meds really working for rather than against me.

  • cjness

    188d

    Hi, nice to meet you! I use a prayer journal. I can't journal to myself, I never kept it up. It's kind of like what they said about saying it out loud. Acknowledge it is not you.

  • Faithhope

    188d

    Prayer

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.